Functions of vanishing mean oscillation associated to non-negative self-adjoint operators satisfying Davies-Gaffney estimates

The Anh Bui*

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    2 Citations (Scopus)

    Abstract

    Let L be a nonnegative self-adjoint operator satisfying Davies-Gaffney estimates on L2(X), where X is a metric space. In this paper, we introduce and develop a new function space VMOL(X) of vanishing mean oscillation type associated to L. We then prove that the dual of VMO L(X) is the Hardy space HL(X) which was investigated in [18]. Some characterizations of VMOL(X) are also established.

    Original languageEnglish
    Pages (from-to)269-287
    Number of pages19
    JournalTohoku Mathematical Journal
    Volume66
    Issue number2
    DOIs
    Publication statusPublished - 2014

    Fingerprint

    Dive into the research topics of 'Functions of vanishing mean oscillation associated to non-negative self-adjoint operators satisfying Davies-Gaffney estimates'. Together they form a unique fingerprint.

    Cite this